Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stopped pills. Hair fall, skin elasticity changed, veins bulging, visible. Is it due to hormonal imbalance?

I started taking a birth control pill , yaz and stopped suddenly after 2 weeks. Almost immediately and ever since (its been 3 weeks now) I have hair falling out everytime I shower (same amount as post pregnancy that I remember), also, my skin s elasticity has changed dramatically, sagging and looking dehydrated. Now , just over past few days, my veins are bulging in my forehead temples, capilaries and veins in cheeks are visible, my skin on hands and feet is as if it is sticking to the veins and bone and I am easily bruising. I am not sure what is going on? Is this a hormonal imbalance potentially or do I need to be concerned with something more serious?
Asked On : Sun, 22 Jul 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor